# SDR UPS803472

- Difficulty date: June 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N867UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45967
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Fitting
- Part number: 5253054508
- Condition: Cracked
- Location: Nr 3 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN C-CHECK, MAINTENANCE FOUND CRACK ON NR 3 PYLON SUPPORT FITTING.  REPLACED FITTING IAW SRM 51-1-20D.
